# SDR 97ZZZM212

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917HA
- Make and model: Dhav DHC8102
- Aircraft serial: 075
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bushing
- Part number: NAS620413H
- Condition: Missing
- Location: Lt Mlg Door
- Part time: 26,339 hours
- Stage of operation: CR
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT 3393 - YYZ-BWI - THE LEFT GEAR DOOR WAS OPEN IN FLIGHT WITH NO ADVISORY LIGHT ON, DID NOT CLOSE UPON GEAR UP SELECTION.  THE AIRCRAFT CONTINUED TO BWI AND LANDED WITHOUT INCIDENT.  INSTALLED HARDWARE ON FORWARD DOOR AFT CONNECTING ROD ASSEMBLY.  REF HNAA9791702.
